Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 140, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 6, 2015, 5:39 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 5:39 PM CDT (22:39 UTC)
- Expired
- Jul 6, 2015, 6:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cowley County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 42 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 3:26 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
090
WUUS53 KICT 062239
SVRICT
KSC035-191-062315-
/O.NEW.KICT.SV.W.0140.150706T2239Z-150706T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
539 PM CDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 615 PM CDT
* AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELLE
PLAINE...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINFIELD...BELLE PLAINE...OXFORD...UDALL...GEUDA SPRINGS AND
STROTHER FIELD AIRPORT.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 22 AND 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3736 9737 3748 9719 3748 9718 3725 9688
3707 9718
TIME...MOT...LOC 2239Z 320DEG 34KT 3739 9725
HAIL...<.75IN
WIND...60MPH
$$
BILLINGS WRIGHT1 follow-up statement
348
WWUS53 KICT 062254
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
554 PM CDT MON JUL 6 2015
KSC035-191-062315-
/O.CON.KICT.SV.W.0140.000000T0000Z-150706T2315Z/
COWLEY KS-SUMNER KS-
554 PM CDT MON JUL 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WEST CENTRAL COWLEY AND NORTHEASTERN SUMNER COUNTIES...
AT 554 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR UDALL TO NEAR OXFORD TO 7 MILES EAST OF
WELLINGTON...MOVING SOUTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...BELLE PLAINE...OXFORD...UDALL...GEUDA SPRINGS AND STROTHER
FIELD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3736 9737 3748 9719 3748 9718 3725 9688
3707 9718
TIME...MOT...LOC 2254Z 317DEG 26KT 3735 9705 3727 9712 3723 9727
HAIL...<.75IN
WIND...70MPH
$$
BILLINGS WRIGHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:48 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 6, 3:48 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 348 PM CDT MON JUL 6 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 333 PM CDT MON JUL 6 2015 TONIGHT: FRONT HALFWAY THROUGH FORECAST AREA AT THIS TIME...AND EXPECTED TO REACH SOUTHEAST KS THIS EVENING. STORMS WILL LIKELY CONTINUE TO FILL IN/EXPAND WITH VERY MOIST/UNSTABLE AIRMASS AHEAD OF FRONT. MAIN THREATS WILL BE WET MICROBURSTS AND LOCALIZED FLOODING FROM THE TORRENTIAL/TROPICAL RAINFALL RATES. ANTICIPATE WIND THREAT WILL BE HIGHLY ISOLATED GIVEN UNFAVORABLE 700MB FLOW. WILL CONTINUE FLASH FLOOD WATCH GIVEN VERY MOIST COLUMN. TUE-THU: LATEST MODELS HAVE A VARIETY OF POSITIONS OF FRONT THROUGHOUT THIS PERIOD...WITH GFS ONCE AGAIN STRONGEST WITH THE SURFACE WAVE. OPTED FOR A MIDDLE OF THE ROAD APPROACH WHICH WAS CLOSE TO THE NAM EARLY ON...BUT NAM SEEMS A BIT SLOW LATER IN THIS PERIOD. FLOOD WATCH LOOKS GOOD TONIGHT...BUT NOT OVERLY OPTIMISTIC ON SECOND HALF OF FLOOD WATCH...EXCEPT IN EXTREME SOUTHEAST CORNER. HOWEVER GIVEN UNCERTAINTY WILL CONTINUE WATCH STATUS QUO. TEMPERATURES WILL LIKELY BE SUPPRESSED OVER MOST OF AREA DUE TO EXTENSIVE CLOUDS/PRECIPITATION...BUT WITH SOME CLEARING IN FAR NORTHWEST SECTIONS...TEMPERATURES THERE WILL BE SEVERAL DEGREES WARMER THAN REST OF THE AREA ON TUE-WED. CHANCES OF RAIN BY THU WILL START TO SHIFT BACK NORTH AS BOUNDARY RETREATS. -HOWERTON .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 333 PM CDT MON JUL 6 2015 MODEST CONFIDENCE IN THIS PERIOD AS RIDGE BUILDS WEST ACROSS THE SOUTHERN PLAINS. THIS SHOULD RESULT IN DRIER WEATHER AND INCREASING TEMPERATURES. FRONT MAY FLIRT WITH NORTHERN SECTIONS BY SUN-MON...BUT GIVEN COMBO OF CAPPING AND UNCERTAINTY...WILL KEEP FORECAST DRY FOR NOW. TEMPERATURES MAYBE A BIT CONSERVATIVE DEPENDING ON HOW QUICKLY SURFACE LAYER DRIES OUT -HOWERTON && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1236 PM CDT MON JUL 6 2015 MAIN AVIATION CONCERN WILL BE CONVECTIVE TRENDS OVER THE NEXT 24 HOURS. STRONG COLD FRONT IS MAKING ITS WAY ACROSS NORTHERN/CENTRAL KS AND CURRENTLY EXTENDS FROM EXTREME NORTHEAST KS INTO THE OK PANHANDLE. SCT SHOWERS AND STORMS HAVE BEEN OCCURRING ALONG THIS FEATURE THROUGH THE MORNING HOURS. WOULD EXPECT STORMS TO BECOME MORE NUMEROUS AND MORE INTENSE AS THE FRONT ENCOUNTERS BETTER MOISTURE/INSTABILITY. THIS ACTIVITY SHOULD REACH KSLN IN THE NEXT COUPLE OF HOURS AND KICT AFTER 21Z. THE STRONGER STORMS WILL PRODUCE VERY HIGH RAINFALL RATES ALONG WITH THE POTENTIAL FOR WET MICROBURSTS. WHILE THIS ACTIVITY SHOULD END OVER CENTRAL KS(KRSL- KSLN) AROUND OR SHORTLY AFTER 00Z...IT SHOULD CONTINUE FOR MUCH OF THE NIGHT OVER SOUTHERN KS. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 72 62 75 / 100 40 50 30 HUTCHINSON 63 72 60 77 / 100 30 30 20 NEWTON 63 73 61 74 / 100 40 50 30 ELDORADO 64 73 61 73 / 90 50 70 30 WINFIELD-KWLD 66 74 63 74 / 90 60 70 30 RUSSELL 62 77 58 80 / 50 10 10 10 GREAT BEND 62 76 58 79 / 50 10 10 10 SALINA 63 75 60 77 / 70 10 20 20 MCPHERSON 63 74 60 77 / 90 20 30 20 COFFEYVILLE 69 73 66 74 / 80 80 90 60 CHANUTE 66 73 64 73 / 90 80 90 60 IOLA 65 73 64 73 / 90 70 90 60 PARSONS-KPPF 68 73 65 74 / 80 80 90 60 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY EVENING FOR KSZ069>072-083-091>096-098>100. &&
Hazardous weather outlook, Jul 6, 4:24 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 424 PM CDT MON JUL 6 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-072130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 424 PM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS OVERNIGHT. TORRENTIAL RAIN WILL LIKELY RESULT IN AT LEAST TEMPORARY STREET FLOODING...WITH RAINFALL RATES OF ONE TO TWO INCHES PER HOUR LIKELY. A FEW MICROBURSTS ARE ALSO EXPECTED THIS EVENING...RESULTING IN ISOLATED GUSTS OF 60 TO 70 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT OF THUNDERSTORMS WITH HEAVY RAIN WILL PERSIST ON TUESDAY...MAINLY ACROSS SOUTHEAST KANSAS. THE FRONT WILL LIFT BACK NORTH WEDNESDAY INTO EARLY THURSDAY...RENEWING THE THREAT OF THUNDERSTORMS AREA WIDE. THIS COULD LEAD TO MORE LOCALLY HEAVY RAIN AND/OR ISOLATED SEVERE STORMS. HEAT INDICES WILL BE NEAR 100 OVER MOST OF THE AREA ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/ HOWERTON
In the hours before
Local storm report, Jul 6, 5:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
515 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG 1 W EL DORADO 37.82N 96.88W
07/06/2015 BUTLER KS EMERGENCY MNGR
TRAILER OVERTURNED NEAR BUTLER CO. COMM. COLLEGE., ALSO
POWER POLES DOWN AS WELL.
&&
BDKLocal storm report, Jul 6, 5:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
519 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM FLOOD EAST WICHITA 37.68N 97.26W
07/06/2015 SEDGWICK KS EMERGENCY MNGR
FLOODING ACROSS TYPICAL FLOOD PRONE AREAS ACROSS WICHITA.
SOME LOCATIONS INCLUDE WEBB AND 101ST, US 54 AND OLIVER,
AND GREENWICH AND TURTLE CREEK CIRCLE.
&&
RBLSpecial weather statement, Jul 6, 5:27 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
527 PM CDT MON JUL 6 2015
KSZ069-070-083-093-062300-
SEDGWICK KS-GREENWOOD KS-BUTLER KS-COWLEY KS-
527 PM CDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
SOUTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 600 PM CDT
* AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 11 MILES EAST OF LEON TO DOUGLASS...AND MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...EL DORADO...ANDOVER...AUGUSTA...ROSE HILL...
DOUGLASS...TOWANDA...LEON...EASTBOROUGH...ATLANTA...LATHAM...
MCCONNELL AIR FORCE BASE...EAST WICHITA...ROSALIA...ROCK...EL
DORADO STATE PARK...SANTA FE LAKE...AUGUSTA MUNICIPAL AIRPORT AND
BEAUMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3767 9737 3792 9669 3761 9638 3761 9652
3754 9653 3732 9695
TIME...MOT...LOC 2225Z 303DEG 18KT 3774 9659 3753 9702
BILLINGS WRIGHTLocal storm report, Jul 6, 5:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
528 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN WEST WICHITA 37.69N 97.46W
07/06/2015 M2.00 INCH SEDGWICK KS BROADCAST MEDIA
BROADCAST MEDIA REPORTING 2 INCHES OF RAIN AT 135TH
STREET AND KELLOGG IN THE LAST COUPLE OF HOURS. ONE INCH
OF RAIN HAS FALLEN IN 15 MINUTES.
0527 PM HEAVY RAIN EAST WICHITA 37.68N 97.26W
07/06/2015 M2.34 INCH SEDGWICK KS PUBLIC
REPORT VIA TWITTER OF 2.34 INCHES AT MOUNT VERNON AND
HILLSIDE.
&&
VJPSpecial weather statement, Jul 6, 5:30 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
530 PM CDT MON JUL 6 2015
KSZ083-091>093-062300-
SEDGWICK KS-HARPER KS-SUMNER KS-COWLEY KS-
530 PM CDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 600 PM CDT
* AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM DERBY TO NEAR ARGONIA...AND MOVING SOUTHEAST AT 20
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...HAYSVILLE...WELLINGTON...MULVANE...CLEARWATER...
BELLE PLAINE...CONWAY SPRINGS...OXFORD...UDALL...ARGONIA...VIOLA...
SOUTH WICHITA...MCCONNELL AIR FORCE BASE...MAYFIELD...MILAN...
DANVILLE...FREEPORT...RIVERDALE AND PERTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3732 9794 3739 9783 3739 9781 3740 9781
3767 9735 3750 9715 3748 9715 3748 9712
3733 9695 3700 9780
TIME...MOT...LOC 2227Z 313DEG 19KT 3755 9727 3728 9780
BILLINGS WRIGHTLocal storm report, Jul 6, 5:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
538 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM FLASH FLOOD 1 N DOWNTOWN WICHITA 37.70N 97.34W
07/06/2015 SEDGWICK KS BROADCAST MEDIA
KAKE MEDIA REPORTS VIA TWITTER PICTURE OF MULTIPLE
STRANDED VEHICLES ON 13TH STREET BETWEEN BROADWAY AND
WACO.
0529 PM HEAVY RAIN EAST WICHITA 37.68N 97.26W
07/06/2015 M2.72 INCH SEDGWICK KS PUBLIC
A REPORT VIA TWITTER OF A PIC FROM AN AUTOMATED WEATHER
STATION OF 2.72 INCHES IN 65 MINUTES.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:30 PM CDT | Special Weather Statement | ICT | Neosho | 30 min |
| Jul 5, 9:00 PM CDT | Special Weather Statement | ICT | Neosho | 30 min |
| Jul 5, 9:31 PM CDT | Special Weather Statement | ICT | Neosho | 29 min |
| Jul 6, 3:30 AM CDT | Flash Flood Watch | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 8 more | 52 hr |
| Jul 6, 2:58 PM CDT | Special Weather Statement | ICT | Sedgwick | 32 min |
| Jul 6, 3:14 PM CDT | Special Weather Statement | ICT | Marion | 31 min |
| Jul 6, 3:25 PM CDT | Special Weather Statement | ICT | Harvey | 35 min |
| Jul 6, 3:29 PM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Jul 6, 3:35 PM CDT | Areal Flood Warning | ICT | Chase, Harvey, Marion | 6 hr |
| Jul 6, 3:42 PM CDT | Special Weather Statement | ICT | Chase | 33 min |
| Jul 6, 3:52 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 42 min |
| Jul 6, 4:12 PM CDT | Special Weather Statement | ICT | Butler | 33 min |
| Jul 6, 4:22 PM CDT | Areal Flood Warning | ICT | Butler, Chase, Harvey, Marion, Sedgwick | 5 hr |
| Jul 6, 4:25 PM CDT | Special Weather Statement | ICT | Chase | 35 min |
| Jul 6, 4:31 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| Jul 6, 4:40 PM CDT | Special Weather Statement | ICT | Butler | 50 min |
| Jul 6, 4:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 33 min |
| Jul 6, 4:54 PM CDT | Areal Flood Warning | ICT | Kingman, Sedgwick | 15 hr |
| Jul 6, 5:01 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| Jul 6, 5:03 PM CDT | Special Weather Statement | ICT | Greenwood | 27 min |
| Jul 6, 5:05 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 25 min |
| Jul 6, 5:21 PM CDT | Flash Flood Warning | ICT | Sedgwick | 3 hr |
| Jul 6, 5:27 PM CDT | Special Weather Statement | ICT | Butler | 33 min |
| Jul 6, 5:30 PM CDT | Special Weather Statement | ICT | Sumner | 30 min |
| Jul 6, 5:37 PM CDT | Areal Flood Warning | ICT | Butler | 5 hr |
| Jul 6, 5:43 PM CDT | Areal Flood Warning | ICT | Chase, Greenwood | 5 hr |
| Jul 6, 5:49 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 26 min |
| Jul 6, 5:58 PM CDT | Areal Flood Warning | ICT | Butler, Cowley, Sumner | 5 hr |
| Jul 6, 6:00 PM CDT | Special Weather Statement | ICT | Harper | 30 min |
| Jul 6, 6:02 PM CDT | Special Weather Statement | ICT | Cowley, Sumner | 28 min |
| Jul 6, 6:03 PM CDT | Special Weather Statement | ICT | Allen, Elk, Greenwood, Woodson | 27 min |
| Jul 6, 6:11 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 34 min |
| Jul 6, 6:29 PM CDT | Special Weather Statement | ICT | Sumner | 31 min |
| Jul 6, 6:32 PM CDT | Special Weather Statement | ICT | Allen, Elk, Wilson, Woodson | 28 min |
| Jul 6, 6:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk | 24 min |
| Jul 6, 6:47 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 28 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.